# SDR A6WA200940082

- Difficulty date: February 20, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM ANGLE AT LBL 9.00, FS 280.00 FOUND CRACKED AFT FLOOR ANGLE AT LBL 9.0, FS 280.  REPAIRED IAW REO 601R-53-11-136 REV A.  (K)
